# SDR SWAA050410

- Difficulty date: February 12, 2005
- Submitted: February 15, 2005
- Operation: Air carrier
- Aircraft: N430WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33659
- Aircraft time: 8,214 hours, 4,445 cycles
- System (JASC): 2565 · Escape Slide
- Part: Hook
- Part number: 65C16280
- Condition: Damaged
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EVAC SLIDE GIRT BAR FWD HOOK HAS SHEARED RIVET.  REMOVED AND REPLACED RIVET PER MM.
